Pimples On The Face, Pores Enlarged And Dull After Stopping Using Face Cream?
Hello doctor I want to ask, I used to use theraskin cream. When I use the cream the results are good, but when I stop the cream, my face is damaged, there are pimples, pores open, dull. So, what should I do?
Hello Sicily, thank you for consulting us on HealthReplies.com.
In general, many of the facial creams sold on the market contain ingredients that function to remove dead skin cells and regenerate new skin so that it grows faster which effect is very quickly obtained. However, unfortunately the content of this substance will make the skin become very dependent on this substance because the nature of the skin has been influenced by substances contained in the cream. So that when the use of the cream is stopped suddenly without tappering off or gradually gradually it will cause the skin to breakout.
We recommend that you should consult directly with a dermatologist, so that you are given treatment according to your current condition. If by handling a doctor, you can consult about what creams you can use for your facial treatment. Of course all that can be done by face to face with you and the doctor to examine your face. Meanwhile, to reduce your complaints, we recommend doing independent treatment at home, including:
clean your face using mild-textured soaps that do not contain too much detergent ingredients such as hypoallergenic soap or noncomedogenic soap and do not contain fragrance
You also need to improve your body so that your metabolism goes well by consuming lots of water, at least 8-10 glasses per day
multiply the consumption of fresh vegetables and fruit every day
avoid stress or manage stress well
avoid holding your face too often first squeezing pimples
avoid fatty or oily foods
and enough time to rest each day
Thus our explanation, hopefully help.